# SDR DALA2017112008250

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 84,523 hours, 38,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shelf
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E2-2 SHELF FWD MOUNT HOLE CRACKED. REMOVED AREA DAMAGED AND INSTALLED A DOUBLER & FILLER ON THE E2-2 RACK IAW SRM 51-70-11.
